On the solutions of a class of iterated generalized Bers-Vekua equations in Clifford analysis

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)454-458
JournalMathematical methods in the applied sciences
Volume33
Publication statusPublished - 2010

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Theoretical

Cite this

On the solutions of a class of iterated generalized Bers-Vekua equations in Clifford analysis. / Berglez, Peter.

In: Mathematical methods in the applied sciences, Vol. 33, 2010, p. 454-458.

Research output: Contribution to journalArticleResearchpeer-review

@article{e490d1899c614926a4e87c615663e458,
title = "On the solutions of a class of iterated generalized Bers-Vekua equations in Clifford analysis",
author = "Peter Berglez",
year = "2010",
language = "English",
volume = "33",
pages = "454--458",
journal = "Mathematical methods in the applied sciences",
issn = "0170-4214",
publisher = "John Wiley and Sons Ltd",

}

TY - JOUR

T1 - On the solutions of a class of iterated generalized Bers-Vekua equations in Clifford analysis

AU - Berglez, Peter

PY - 2010

Y1 - 2010

M3 - Article

VL - 33

SP - 454

EP - 458

JO - Mathematical methods in the applied sciences

JF - Mathematical methods in the applied sciences

SN - 0170-4214

ER -